Ears Popping and causing pain in arms, legs and chest
I appear to have a eustachian tube disorder that may have been caused by flying with an ear infection. My ears pop constantly and I have intermittent episodes of vertigo. My doctor prescribed Meclizine, which I took one course of. When the pressure in my ears changes, I feel pain in some other part of my body-- variously my fingers, arms, chest, neck, feet or toes, but not all at once. The pains are sharp and sudden, like an electric shock. Taking Meclizine or Benadryl seems to make the problem worse after the medicine wears off. I am visiting my doctor again on Tuesday but in the meantime I wondered if anyone had any information on what this might be, as googling turns up very little. As a couple of times the pain has been so severe that I thought I was having a heart attack, I have had chest and head x-rays and a CBC test, all of which were normal.
hmmm... a lot of people with vertigo develop anxiety which sounds silly, but it can lead to all of the problems you describe. Stick with a dr and find out what's going on. Let us know when you get some results. Hope you get some relief soon!
I have been having this problem for years..my ears pop and are constantly blocked and feel full, and I have wicked pain in my chest and shoulders that may or may not be related. I have had a couple of times when there is blood from my right ear. Can anyone relate or help me with this problem? I have had chest xrays and ct scan all normal..it feels as if I have a spot in my lung but doctor says no..help please!
Im having ******* ear problems myself also and i ******* hate it depresses me everyday especially in social places. i got this early and i hope i dont have it forever and im only 12 cmon. I love life and this ear sh*t just ruins life
ive been off balance like unsteady when walking.off and on for a year now can this be my ears?i already had a brain scan it came normal i have bad anxiety wondering if i have something thats gonna kill me!
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.